Semiparametric estimation of binary response models with endogenous regressors


Rothe, Christoph



DOI: https://doi.org/10.1016/j.jeconom.2009.04.005
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.ssoar.info/ssoar/handle/document/24860
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of Econometrics
Volume: 153
Issue number: 1
Page range: 51-64
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
School of Law and Economics > Statistik (Rothe 2017-)
Subject: 300 Social sciences, sociology, anthropology
330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Rothe, Christoph (2009) Semiparametric estimation of binary response models with endogenous regressors. Journal of Econometrics Amsterdam [u.a.] 153 1 51-64 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item